Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalizations of the normal basis theorem
University West, Department of Technology, Mathematics and Computer Science.
University West, Department of Technology, Mathematics and Computer Science.ORCID iD: 0000-0001-6594-7041
2004 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 94, p. 5p. 185-190Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 94, p. 5p. 185-190
Keywords [sv]
Abstrakt algebraisk geometri
National Category
Mathematics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-75OAI: oai:DiVA.org:hv-75DiVA, id: diva2:208173
Available from: 2009-03-16 Created: 2009-03-16 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Lundström, Patrik

Search in DiVA

By author/editor
Björkholdt, EliseLundström, Patrik
By organisation
Department of Technology, Mathematics and Computer Science
In the same journal
Mathematica Scandinavica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 183 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf